Botox is great for the wrinkles around the forehead and eyes. However, it sounds like too much was placed too low in your forehead. I would suggest you now wait for the Botox to completely wear off and then consult a board certified dermatologist with a great deal of experience with Botox for the best results.
Sorry for you misadventures from Botox. This can happen even to the most experienced injectors but rarely. Sometimes this can be corrected by injecting filler to lift and pull the brow upward, not to be done by the novice injector. The correction should be done within the first few weeks. Since you are so far along, 3-4 months, the effects should be wearing off. Please wait it out for the Botox to stop working completely, seek an experienced injector but let them know of your previous experience with you brow dropping. Good luck!!
Botox takes 3 months to wear off. Sometimes when you rid one wrinkle, you trade for another, this is common. That is why I typically do "movie star" doses as we call it. Just enough to minimize movement but not stop it completely. In order to prevent surrounding muscles from becoming more active and making other wrinkles more apparant. Seek an experienced and well-trained injector. I wish you the best of luck, Dr. Emer.
Your Botox should wear off shortly so be patient. I would wait for it to wear off and start over. Go easy on forehead if you get brow lowering. I rather have a little wrinkle in forehead than a lowered brow and it is a trade-off. You can't always have both , completely
The results of Botox will wear off after 3 months. Your pictures show low set eye brow and you should not get botox for your forehead. As the forehead muscle relaxes because of the botox, your eyebrow will move lower.
Your Botox treatment should wear off soon. If you don't like the way you were treated last time, you can cave less toxin injected and keep it more central to treat the glabellar area. As far as wrinkles around your eyes, this is a separate area if you are referring to the crows feet. These wrinkles are likely not caused by your prior injection but can be treated with additional injection..